# SDR RYNA201206190027

- Difficulty date: June 19, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 8,303 hours, 1,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, LEFT SEAT AT ROW 16 AND 17 WILL NOT LIGHT UP (INOPERATIVE).  RE-SECURED THE CONNECTORS AT SEAT ROWS 16 AND 17 PER AMM 33-51-00.  OPERATIONAL CHECKED NORMAL.
